# SDR DALA2017111208070

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON THE LOWER EDGE BS 408 AT FWD CARGO DOOR. THE CARGO DOOR TEE ANGLE WAS REPLACED IAW SRM 51-41-02-0G, AND 51-41-05-0G.
